# SDR ASOA200900242

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 18,203 hours, 14,726 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Activated
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REFF AFDL 440826 ITEM 2 - RUDDER AND AILERON TRIM RUNAWAY ON CLIMBOUT.  EMERGENCY DECLARED.  A/C RETURNED TO ATL AFTER T/O.  FLT 5418 DEL 131 MINS.
